# SDR MALA976657

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Row 1a
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE COMING FROM ROW 1A OVERHEAD FLOOD LIGHT.  MAINTENANCE REPLACED SOCKET AT ROW 1A, ALL CHECKS GOOD.
